# SDR AALA20180107003

- Difficulty date: January 5, 2018
- Submitted: January 24, 2018
- Operation: Air carrier
- Aircraft: N173AN
- Make and model: Boeing 757223
- Aircraft serial: 32399
- Aircraft time: 51,111 hours, 14,356 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: M10952
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND THE EMERGENCY LIGHTS FROM ROWS 9D TO 15D VERY DIM.   REMOVED AND REPLACED THE POWER SUPPLY M10952 IAW AMM 33-51-07,  OPS TESTED NORMAL.
